The Wave Group and Radiation Fields on Asymptotically Hyperbolic Manifolds
Séminaire Équations aux dérivées partielles (Polytechnique), (1999-2000), Talk no. 22, 11 p.
@article{SEDP_1999-2000____A22_0,
     author = {S\'a Barreto, Ant\^onio},
     title = {The Wave Group and Radiation Fields on Asymptotically Hyperbolic Manifolds},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {1999-2000},
     note = {talk:22},
     zbl = {1061.58023},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1999-2000____A22_0}
}
Sá Barreto, Antônio. The Wave Group and Radiation Fields on Asymptotically Hyperbolic Manifolds. Séminaire Équations aux dérivées partielles (Polytechnique),  (1999-2000), Talk no. 22, 11 p. http://www.numdam.org/item/SEDP_1999-2000____A22_0/

[1] S. Agmon, A representation theorem for solutions of Schrödinger type equations on non-compact Riemannian manifolds. Astérisque 210 Vol. 2, 13-26, (1992). | MR 1221349 | Zbl 0791.58104

[2] L. Andersson, P.T. Chrusciel, H. Friedrich, On the regularity of solutions to the Yamabe problem and the existence of smooth hyperboloidal initial data for Einstein’s field equations. Comm. Math. Phys. 149, 587-612, (1992). | Zbl 0764.53027

[3] D. Borthwick, P. Perry, Scattering poles for asymptotically hyperbolic manifolds. Preprint, 1999. | MR 1867379

[4] J. Chazarin. Formule de Poisson pour les varietés Riemanniennes. Inventiones Math. 24, 65-82 (1974). | MR 343320 | Zbl 0281.35028

[5] T. Christiansen. Scattering theory for manifolds with cylindrical ends. J. Funct. Anal. 131, 499-530 (1995). | MR 1345040 | Zbl 0837.58034

[6] T. Christiansen. Weyl asymptotics for the Laplacian on asymptotically Euclidean spaces. American J. of Math. 121, 1-22 (1999). | MR 1704995 | Zbl 0924.58006

[7] J. Duistermaat, V.W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics. Inventiones mathematicae 29, 39-79 (1975). | MR 405514 | Zbl 0307.35071

[8] J. Duistermaat, L Hörmander, Fourier integral operators II. Acta Mathematica 128, 184-269 (1972). | MR 388464 | Zbl 0232.47055

[9] C.R. Graham, Volume and area renormalization for conformally compact Eistein metrics. Preprint 1999. | MR 1758076

[10] F.G. Friedlander, Radiation fields and hyperbolic scattering theory. Math. Proc. Camb. Phil. Soc. 88, 483-515, (1980). | MR 583989 | Zbl 0465.35068

[11] F.G. Friedlander, Notes on the wave equation on asymptotically Euclidean manifolds. To appear in J. of Functional Analysis. | MR 1846782 | Zbl 0997.58013

[12] L. Guillopé, M. Zworski, Scattering asymptotics for Riemann surfaces. Ann. of Math. 145, 597-660, (1997). | MR 1454705 | Zbl 0898.58054

[13] L. Guillopé, M. Zworski, The wave trace for Riemann surfaces. GAFA, Geom. Func. Anal. 9, 1156-1168, (1999). | MR 1736931 | Zbl 0947.58022

[14] S. Helgason, Wave equations on homogeneous spaces. Lecture Notes in Math., 1077, 254-287 (1984). | MR 765556 | Zbl 0547.58037

[15] L. Hörmander, Fourier integral operators I. Acta Mathematica 127, 79-183, (1971). | MR 388463 | Zbl 0212.46601

[16] L. Hörmander, The spectral function of an elliptic operator. Acta Mathematica 121, 193-218, (1968). | MR 609014 | Zbl 0164.13201

[17] L. Hörmander, The analysis of Partial Differential Operators. Vol 3. Springer Verlag, 1985. | Zbl 0601.35001

[18] M.S. Joshi, A. Sá Barreto, Inverse scattering on asymptotically hyperbolic manifolds. Acta Mathematica 184 41-86, 2000. | MR 1756569 | Zbl 01541222

[19] M.S. Joshi, A. Sá Barreto, The wave group on asymptotically hyperbolic manifolds. Preprint, 2000. | MR 1851000 | Zbl 0997.58010

[20] L.A. Kiprijanov, L.A. Ivanov, The Euler-Poisson equation in a Riemannian space. Soviet Math. Dokl. 24 No. 2 331-335 (1981). | Zbl 0488.35065

[21] P. Lax, R. Phillips, Scattering theory for automorphic forms. Ann. of Math. Studies No. 87 Princeton Univ Press, 1976. | MR 562288 | Zbl 0362.10022

[22] R. Mazzeo, The Hodge cohomology of a conformally compact metric. Journ. Diff. Geom. 28 (1988) 309-339. | MR 961517 | Zbl 0656.53042

[23] R. Mazzeo, Elliptic theory of differential edge operators I. Comm. PDE 16 (1991), 1615-1664. | MR 1133743 | Zbl 0745.58045

[24] R. Mazzeo, R.B. Melrose, Meromorphic extension of the resolvent on complete spaces with asymptotically constant negative curvature. Journal of Functional Analysis, 75, No 2, (1987), 260-310. | MR 916753 | Zbl 0636.58034

[25] R.B. Melrose, Transformation of boundary value problems. Acta Mathematica, 147 (1981) no 3–4, 149–236. | MR 639039 | Zbl 0492.58023

[26] R.B. Melrose, Differential Analysis on Manifolds with Corners. To appear.

[27] R.B. Melrose, Spectral and Scattering Theory for the Laplacian on Asymptotically Euclidean Spaces. Spectral and Scattering Theory, (M. Ikawa, ed.), Marcel Dekker, 1994. | MR 1291640 | Zbl 0837.35107

[28] R.B Melrose, Geometric scattering theory. Cambridge University Press, 1995. | MR 1350074 | Zbl 0849.58071

[29] R.B. Melrose, The Atiyah-Patodi-Singer Index Theorem. A.K. Peters, Wellesley, MA, 1993. | MR 1348401 | Zbl 0796.58050

[30] R. B. Melrose and A. Sá Barreto, Non-linear interaction of a cusp and a plane. Comm. in P.D.E, 20 (5 & 6), 961-1032 (1995). | MR 1326913 | Zbl 0847.35086

[31] A. Sá Barreto, M. Zworski, Distribution of resonances for spherical black holes. Math. Res. Letters 4, 103-121 (1997). | MR 1432814 | Zbl 0883.35120

[32] A. Sá Barreto, Radiation fields for asymptotically hyperbolic manifolds. In preparation.

[33] R. Seeley, Complex powers of elliptic operators. Singular Integrals. Proc. Sympos. Pure Math. Amer. Math. Soc., Providence, R.I 288-307, 1967. | MR 237943 | Zbl 0159.15504